# SDR UIEA2022092101016

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BODY GEAR SHOCK STRUT I/B DOOR AFT UPPER CORNER INTERNAL SKIN FOUND CRACK( SKIN REPAIRED AS PER RI NO: RI-52-80-15886 REV.A )
